# SDR CALA2025041703928

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N68823
- Make and model: Boeing 737924ER
- Aircraft serial: 42746
- Aircraft time: 35,981 hours, 13,127 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN AIR SMELLS REALLY BAD. LIKE MOLD OR SIMLR. LASTED UNTIL AB OUT 9K FEET. TOMC UPDATE, CREW REPORTED NO MORE SMELLS REST OF FLIGHT OR ON DESCENT/LANDING.   #2 ENG WASH ACCOMPLISHED IN MSY LAST NIGHT. REF FIM 21-00 TASK 806, INSPECTED PACK BAY INLET DOORS AND ENGINES FOR ANY SIGNS OF ANIMAL OR OTHER. SMELLS NO LONGER PRESENT. GOOD FOR SERVICE.
